# SDR DU4R2021070600082

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737-300
- Aircraft serial: 25215
- Aircraft time: 59,504 hours, 56,339 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND MLG SUPPORT FITTING OF RIGHT WING AT HAS CRACK INDICATION IN HOLE #11 AND #12 IN REAR SPAR WEB LAYER.  S/O 660006 N/R 38574
